Open Access
Translator Disclaimer
August 2011 On non-stationary threshold autoregressive models
Weidong Liu, Shiqing Ling, Qi-Man Shao
Bernoulli 17(3): 969-986 (August 2011). DOI: 10.3150/10-BEJ306

Abstract

In this paper we study the limiting distributions of the least-squares estimators for the non-stationary first-order threshold autoregressive (TAR(1)) model. It is proved that the limiting behaviors of the TAR(1) process are very different from those of the classical unit root model and the explosive AR(1).

Citation

Download Citation

Weidong Liu. Shiqing Ling. Qi-Man Shao. "On non-stationary threshold autoregressive models." Bernoulli 17 (3) 969 - 986, August 2011. https://doi.org/10.3150/10-BEJ306

Information

Published: August 2011
First available in Project Euclid: 7 July 2011

zbMATH: 1221.62127
MathSciNet: MR2817613
Digital Object Identifier: 10.3150/10-BEJ306

Keywords: explosive TAR(1) model , least-squares estimator , unit root TAR(1) model

Rights: Copyright © 2011 Bernoulli Society for Mathematical Statistics and Probability

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.17 • No. 3 • August 2011
Back to Top